# SDR 98ZZZX456

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67588
- Make and model: Doug DC3C
- Aircraft serial: 20536
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: U16011
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

OIL COOLER FAILED CAUSING LOSS OF OIL PRESSURE NR 2 ENGINE.  SHUT ENGINE DOWN.  EMERGENCY CIRCUMSTANCES REQUIRED RESTART OF ENGINE CAUSING ENGINE TO FAIL.
